MathSciNet Relay Station
MathSciNet bibliographic data
MR2247894 (2007d:53144) 53D35 (55S30 57R17 57R19)
Cavalcanti, Gil Ramos The Lefschetz property, formality and blowing up in symplectic geometry. Trans. Amer. Math. Soc. 359 (2007), no. 1, 333–348 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement